Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 293, NWS Atlanta, GA

December 29, 20245 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Dec 29, 2024, 3:16 AM EST for 5 counties in Georgia. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 29, 2024, 3:16 AM EST (08:16 UTC)
Expired
Dec 29, 2024, 3:45 AM EST
In force
29 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, GA, Coweta County, GA, Douglas County, GA, Fulton County, GA, Heard County, GA

The radar

The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 29, 3:30 AM ESTTSTM WND DMG1 S Roopville, GATree down across roadway at the intersection of Glenloch Rd and GA Hwy 27.
Dec 29, 3:50 AM ESTTSTM WND DMG2 Nne Byers Crossroads, GATree down across roadway on 200 block of Old Five Notch Rd.
Dec 29, 3:55 AM ESTTSTM WND DMGFairplay, GAA tree was downed on Post Rd at Hwy 166.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 29, 1:54 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 312 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
312 m²/s²
0-3 km storm-relative helicity
368 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

711 
WUUS52 KFFC 290816
SVRFFC
GAC045-077-097-121-149-290845-
/O.NEW.KFFC.SV.W.0293.241229T0816Z-241229T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
316 AM EST Sun Dec 29 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Carroll County in northwestern Georgia...
  Southwestern Douglas County in north central Georgia...
  Northern Heard County in west central Georgia...
  Northwestern Coweta County in west central Georgia...
  Southwestern Fulton County in north central Georgia...

* Until 345 AM EST.

* At 316 AM EST, a severe thunderstorm was located over Frolona, or 8
  miles northwest of Franklin, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Carrollton, Franklin, Whitesburg, Ephesus, Centralhatchee,
  Roopville, Chattahoochee Hills, Plant Yates, Seaton Lake, Fairplay,
  Dunaway Gardens, Clem, Blackjack Mountain, Madras, Byers
  Crossroads, Hannah, Arnco-Sargent, Tyus, and Powers Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 900 AM EST for north central,
northwestern and west central Georgia.

&&

LAT...LON 3369 8488 3358 8475 3343 8470 3322 8525
      3323 8526 3343 8529
TIME...MOT...LOC 0816Z 239DEG 51KT 3335 8522 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
017 
WWUS52 KFFC 290835
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
335 AM EST Sun Dec 29 2024

GAC045-077-097-121-149-290845-
/O.CON.KFFC.SV.W.0293.000000T0000Z-241229T0845Z/
Carroll GA-Douglas GA-Heard GA-Coweta GA-Fulton GA-
335 AM EST Sun Dec 29 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EST
FOR SOUTHEASTERN CARROLL...SOUTHWESTERN DOUGLAS...NORTHEASTERN
HEARD...NORTHWESTERN COWETA AND SOUTHWESTERN FULTON COUNTIES...

At 335 AM EST, a severe thunderstorm was located over Lowell, or 9
miles south of Carrollton, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newnan, Carrollton, Franklin, Whitesburg, Centralhatchee,
Chattahoochee Hills, Plant Yates, Byers Crossroads, Hannah,
Arnco-Sargent, Powers Crossroads, Seaton Lake, Fairplay, Handy,
Dunaway Gardens, Clem, Lowell, Plant Wansley, Treasure Lake, and
Roscoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 AM EST for north central,
northwestern and west central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3369 8488 3358 8475 3343 8470 3327 8511
      3354 8511
TIME...MOT...LOC 0835Z 243DEG 39KT 3345 8502 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
940 
WWUS52 KFFC 290844
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
344 AM EST Sun Dec 29 2024

GAC045-077-097-121-149-290854-
/O.EXP.KFFC.SV.W.0293.000000T0000Z-241229T0845Z/
Carroll GA-Douglas GA-Heard GA-Coweta GA-Fulton GA-
344 AM EST Sun Dec 29 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL...
SOUTHWESTERN DOUGLAS...NORTHEASTERN HEARD...NORTHWESTERN COWETA AND
SOUTHWESTERN FULTON COUNTIES WILL EXPIRE AT 345 AM EST...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 900 AM EST for north central,
northwestern and west central Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

&&

LAT...LON 3369 8488 3358 8475 3343 8470 3327 8511
      3354 8511
TIME...MOT...LOC 0844Z 239DEG 51KT 3351 8490 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 29, 1:17 AM EST, 1 hour 59 minutes earlier.

Area forecast discussion, Dec 29, 1:17 AM EST, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
117 AM EST Sun Dec 29 2024

...New 06Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 235 PM EST Sat Dec 28 2024

At a glance:

 - Stubborn CAD wedge will keep cool, drizzly, foggy conditions
   in place across north Georgia into tonight.

 - The risk for severe thunderstorms will increase from west to
   east beginning during the predawn hours Sunday and pushing east
   of the area Sunday afternoon. The primary concern will be
   damaging wind gusts as well as a few brief tornadoes.

The primary focus through the short term will be the increasing
severe thunderstorm risk Sunday morning. This afternoon, however,
brings no severe concerns amid a stubborn CAD wedge remaining
entrenched across north Georgia. Low clouds, drizzle, and patchy
fog will remain the rule through the remainder of the day today
across much of the area. Temperatures have remained nearly steady
within this wedge regime and only very slightly warmed through the
day, and upper 40s to low 50s are still in place for areas
roughly near and north of the I-20 corridor. Warmer conditions
remain relegated to far southern counties outside of the current
CAD influence.

The CAD wedge will likely not hold firm, however. As mentioned in
the previous morning forecast discussion, a stout 40-50+ kt LLJ
will spread eastward in advance of an approaching strong cold
front through the early morning hours Sunday. Efficient mixing
associated with this strong LLJ is expected to be sufficient to
erode most of the lingering shallow wedge remains during the early
morning hours. As such, temperatures will actually be creeping up
through the overnight hours through early Sunday morning across
most of north Georgia, though some small vestige of the wedge
could remain entrenched in portions of NE GA. Overall, though, a
more supportive environment for severe thunderstorms is expected
to spread eastward.

An ongoing QLCS is expected to approach and enter northwest and
west Georgia during the predawn hours Sunday (likely 3-6 AM) and
quickly sweep eastward through Sunday morning. SBCAPE is forecast
to remain relatively limited through the morning hours in advance
of this linear system, likely on the order of 100-500 J/kg.
However, amid plenty of shear (150-250+ m2/s2 of 0-1km helicity),
a high shear/low CAPE environment would certainly support a
damaging wind threat as well as a brief tornado threat.
Additionally, guidance does indicate a window from midday into the
early afternoon hours where more substantial destabilization
could occur in far east/southeast counties (SBCAPE as high as
1000-1200 J/kg). This could support a slightly greater threat in
these areas, though forcing will begin to weaken as the shortwave
rapidly lifts away from the area. With all this said, a "Slight"
(Level 2/5) Risk remains in place across the entirety of the area
from early Sunday morning into Sunday afternoon.

The severe risk will quickly end by mid-afternoon as the surface
front pushes eastward. Total QPF remains largely in the 1-1.5"
rain with locally higher totals over 2", which should limit any
widespread hydrological concerns.

RW

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 235 PM EST Sat Dec 28 2024

The long term period picks up on Monday. The mid-/upper-level
wave that will bring the severe weather potential tonight into
Sunday will have shifted well north and east of the forecast area
on Monday. The flow aloft will briefly be characterized by
shortwave ridging on Monday, before a shortwave trough shoots
east-southeastward across the Ohio/Tennessee River Valley Monday
night into Tuesday. There will be minimal moisture for this
feature to work with, so have maintained slight chance to chance
PoPs generally along and north of I-20 on Tuesday. Rainfall totals
from the glancing blow of this feature should come out to around
meager 0.10" or less. Breezy conditions are expected on Tuesday
(New Year's Eve) as the surface low associated with the shortwave
trough skirts past. Sustained winds are forecast to be 10-15 mph
with gusts of 20-25 mph. Conditions are shaping up to be a bit
breezy on Wednesday (New Year's Day) as well.

In the wake of the aforementioned quick-hitting Clipper-like
system, west/northwest flow will set up in the mid-/upper-levels
and dry, cool continental high pressure will build in through the
remainder of the long term period. The initial cold front passage
associated said feature will occur Tuesday evening through
Wednesday, with 700-850 mb CAA persisting through Friday given
this synoptic setup. The result will be high temperatures
generally in the 40s and 50s with low temperatures generally in
the 20s and 30s (right at or slightly below average) for the
latter half of the work week.

Martin

&&

.AVIATION...
(06Z TAFS)
Issued at 1258 AM EST Sun Dec 29 2024

Obs still show the wedge in place for all but the southern two TAF
sites with CIGS at or below 200-300ft. These CIGS should hang on
for the next hour or two before the line of thunderstorms
approaches from the west. Should also see continued VSBYs at a
mile of less during this time frame. Should see the line of
thunderstorms begin to affect the metro as early as 08-09z and
last through 13-14z. Should see low clouds begin to improve into
the afternoon tomorrow and scatter out by the evening.

//ATL Confidence...06Z Update...

Medium to high confidence on timing of thunderstorms.
Medium confidence on timing of CIGS improvement.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          46  63  46  65 /  10   0  10  30
Atlanta         46  64  50  64 /  10   0  10  20
Blairsville     41  61  42  56 /  20   0  30  60
Cartersville    45  64  49  63 /  10   0  20  30
Columbus        46  68  50  69 /  10   0   0  10
Gainesville     46  62  46  62 /  10   0  20  40
Macon           45  67  47  70 /  10   0   0  10
Rome            45  63  47  61 /  10   0  30  30
Peachtree City  44  66  48  66 /  10   0  10  10
Vidalia         49  71  50  75 /  10   0   0  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....Martin
AVIATION...Hernandez
Hazardous weather outlook, Dec 28, 10:05 PM EST, 5 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1005 PM EST Sat Dec 28 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-300315-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1005 PM EST Sat Dec 28 2024

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A line of strong to severe thunderstorms is expected to move into
northern and western Georgia overnight. Damaging wind gusts and a
few tornadoes are concerns.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

The line of strong to severe thunderstorms will continue
across south and central Georgia through Sunday afternoon.
Damaging winds and isolated tornadoes will be the main hazard
although heavy rain could cause isolated flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Dec 29, 2:06 AM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
206 AM EST Sun Dec 29 2024

GAZ001-002-011-290730-
Chattooga GA-Walker GA-Dade GA-
206 AM EST Sun Dec 29 2024

...Strong thunderstorms will impact portions of southwestern Walker,
Dade and northwestern Chattooga Counties through 230 AM EST...

At 206 AM EST, a line of strong thunderstorms was along a line
extending from Bass to Dutton to Rodentown, and moving east at 35
mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Trenton, Menlo, Stephensville, Rising Fawn, Cloudland, New England,
Morganville, Cloudland Canyon State Park, and Cole City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3498 8545 3469 8544 3435 8547 3477 8557
      3498 8560
TIME...MOT...LOC 0706Z 257DEG 31KT 3494 8589 3461 8591 3421 8600

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 29, 2:32 AM EST, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 AM EST Sun Dec 29 2024

GAZ001>003-011-019-290815-
Chattooga GA-Catoosa GA-Walker GA-Dade GA-Floyd GA-
232 AM EST Sun Dec 29 2024

...Strong thunderstorms will impact portions of western Catoosa,
southwestern Floyd, Walker, Dade and Chattooga Counties through 315
AM EST...

At 232 AM EST, a line of strong thunderstorms was along a line
extending from near Cole City to near Henagar to near Cherokee Rock
Village, and moving east at 30 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lafayette, Summerville, Trenton, Fort Oglethorpe, Rossville,
Chickamauga, Trion, Lookout Mountain, Chattanooga Valley, La Fayette,
Lyerly, Menlo, Center Post, Blue Spring, Fairview, Linwood,
Cloudland, Chattanooga  Valley, Hooker, and Cloudland Canyon State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 900 AM EST for northwestern
Georgia.

&&

LAT...LON 3499 8516 3464 8522 3408 8542 3498 8560
TIME...MOT...LOC 0732Z 269DEG 26KT 3498 8561 3464 8567 3421 8582

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 29, 3:05 AM EST, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 AM EST Sun Dec 29 2024

GAZ042-052-053-290830-
Coweta GA-Carroll GA-Heard GA-
305 AM EST Sun Dec 29 2024

...A strong thunderstorm will impact portions of southern Carroll,
Heard and northwestern Coweta Counties through 330 AM EST...

At 304 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Big Springs, or 8 miles east of Wedowee,
moving northeast at 60 mph.

HAZARD...40 to 50 mph wind and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
Carrollton, Franklin, Whitesburg, Ephesus, Centralhatchee, Roopville,
Plant Yates, Byers Crossroads, Arnco-Sargent, Tyus, Powers
Crossroads, Roosterville, Seaton Lake, Handy, Waresville, Clem,
Frolona, Lowell, Texas, and Plant Wansley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 900 AM EST for northwestern
and west central Georgia.

&&

LAT...LON 3364 8503 3353 8486 3334 8485 3321 8525
      3345 8530
TIME...MOT...LOC 0804Z 239DEG 51KT 3329 8534

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 29, 3:16 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 AM EST Sun Dec 29 2024

GAZ052-053-066-290900-
Coweta GA-Heard GA-Troup GA-
316 AM EST Sun Dec 29 2024

...Strong thunderstorms will impact portions of central Heard,
northern Troup and western Coweta Counties through 400 AM EST...

At 316 AM EST, a line of strong thunderstorms was along a line
extending from near Welch to Denson, and moving northeast at 65 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Franklin, Grantville, Moreland, East Newnan, Corinth, Plant
Yates, Arnco-Sargent, State Line Park, Powers Crossroads,
Abbottsford, Handy, Dunaway Gardens, Texas, Harrisonville, Hillcrest,
Wares Crossroads, Glenn, Roscoe, and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 900 AM EST for northwestern
and west central Georgia.

&&

LAT...LON 3344 8495 3345 8492 3347 8491 3350 8485
      3351 8485 3351 8473 3330 8473 3301 8521
      3321 8525
TIME...MOT...LOC 0816Z 227DEG 58KT 3309 8538 3295 8528

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 2:06 AM ESTSpecial Weather StatementFFCDade24 min
Dec 29, 2:32 AM ESTSpecial Weather StatementFFCChattooga, Dade, Walker43 min
Dec 29, 3:05 AM ESTSpecial Weather StatementFFCCarroll, Heard25 min
Dec 29, 3:12 AM ESTSevere Thunderstorm WarningFFCCoweta, Harris, Meriwether, Muscogee, Talbot, Troup63 min
Dec 29, 3:16 AM ESTSpecial Weather StatementFFCCoweta, Heard44 min
Dec 29, 3:25 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart, Talbot, Taylor and 1 more65 min
Dec 29, 3:28 AM ESTSpecial Weather StatementFFCHaralson, Paulding32 min
Dec 29, 3:56 AM ESTSpecial Weather StatementFFCCherokee, Clayton, Cobb, Douglas, Fulton, Paulding49 min
Dec 29, 4:02 AM ESTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Crawford, Fayette, Henry and 8 more58 min
Dec 29, 4:11 AM ESTTornado WarningFFCCoweta, Fayette, Meriwether, Spalding16 min
Dec 29, 4:31 AM ESTSpecial Weather StatementFFCMacon, Marion, Schley, Sumter, Webster44 min
Dec 29, 4:37 AM ESTSpecial Weather StatementFFCCherokee, Clayton, Dawson, DeKalb, Forsyth, Fulton and 3 more38 min
Dec 29, 4:53 AM ESTSevere Thunderstorm WarningFFCBaldwin, Bibb, Butts, Crawford, Henry, Houston and 13 more67 min
Dec 29, 5:15 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Dooly, Houston, Macon, Pulaski and 1 more45 min
Dec 29, 5:19 AM ESTSpecial Weather StatementFFCBanks, Barrow, Dawson, Gwinnett, Hall, Jackson and 4 more41 min
Dec 29, 5:35 AM ESTSpecial Weather StatementFFCClarke, Oconee, Walton40 min
Dec 29, 5:51 AM ESTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Dodge, Glascock, Greene, Hancock and 10 more54 min
Dec 29, 6:03 AM ESTSpecial Weather StatementFFCCrisp, Dodge, Pulaski, Wilcox42 min
Dec 29, 6:41 AM ESTSpecial Weather StatementFFCDodge, Glascock, Jefferson, Johnson, Laurens, Telfair and 5 more49 min
Dec 29, 6:54 AM ESTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Laurens, Washington66 min
Dec 29, 7:20 AM ESTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Treutlen, Wheeler55 min
Dec 29, 7:48 AM ESTSpecial Weather StatementFFCEmanuel27 min
Dec 29, 12:18 PM ESTRiver Flood WarningFFCForsyth3 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.